Hi all. I'm sitting here feeling so bummed out (understatement) regarding the Lyrica treatment I have been on for a month in a half or so. I have been touting how great it is, and it is as far as significantly reducing my pain, as well as giving me more energy, but.... I noticed I am gaining weight, and can't stand it. It's especially around my lower abs where I need it the least, and I'm even afraid to get on the scale. I can tell just by the way my clothes are fitting. Now it's really no surprise, because I am constantly hungry, and rarely feel full. It's like I have the munchies. Before Lyrica, it took very little food to make me feel full. I have even been dreaming about food, ugh!! I did some research on the web and found that this is very very common, and I know I just can't continue to take it at this rate. It gave me my life back, but the cost is too great. I'm not vain, but I already have 30 pounds to lose, I don't need anymore. I just wanted to share that with you guys. I'm so bummed about it.
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??